# SDR AALA20120612013

- Difficulty date: June 11, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 54,447 hours, 6,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREW REST/CART STORAGE ESCAPE PATH LIGHT LAMP INOPERATIVE.  REPLACED LAMP FOR MAIN DECK CREW REST/CART STORAGE ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
